# SDR RYNA200500006

- Difficulty date: February 18, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285T003430
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL400, THE AURAL FIRE WARNING HORN SOUNDED.  THERE WAS NO SIGN OF FIRE OR SMOKE IN THE CABIN AND NO LIGHTS ASSOCIATED WITH THE WARNING HORN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO CUN AND LANDED WITHOUT INCIDENT.  CLEANED AND RESEATED AURAL WARNING HORN CIRCUIT CARD.  OPERATIONAL CHECK NORMAL.
